MAUDE Adverse Event Report: SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10

SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10
Model Number SPVA-2010
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The physician implanted the spva-2010.In their opinion, the valve was clogged and did not function properly.No testing was performed.
 
Additional Manufacturer Narrative
Conclusion : considering that the ruby ball is missing at the state of return, no pressure or programming tests could be performed.The valve integrity has been compromised before it was returned for analysis.As stated in the ifu, we recommend no valve tests, to avoid biasing the investigation.Therefore, the root cause of the incident could not be determined, as the investigation is biased by manual intervenion prior to the return.

Brand Name
POLARIS® SPVA KIT PREATTACHED / BO19-10
Common Device Name
POLARIS® SPVA KIT PREATTACHED / BO19-10
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key25886018
Report Number3001587388-2026-00068
Device Sequence Number18684877
Product Code JXG
UDI-Device Identifier03760124131314
UDI-Public(01)03760124131314(11)250905(17)300801
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPVA-2010
Device Catalogue NumberSPVA-2010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale